Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

May 5, 2017Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 5, 2017, 11:32 AM EDT for Cumberland County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2017, 11:32 AM EDT (15:32 UTC)
Expired
May 5, 2017, 12:15 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

County Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

990 
WWUS81 KPHI 051532
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1132 AM EDT FRI MAY 5 2017

NJZ016>018-021>024-051615-
Salem-Cumberland-Camden-Atlantic-Atlantic Coastal Cape May-Cape
May-Gloucester-
1132 AM EDT FRI MAY 5 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...CUMBERLAND...
EAST CENTRAL SALEM...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER
AND NORTHWESTERN CAPE MAY COUNTIES...

At 1131 AM EDT, a strong thunderstorm was located 7 miles west of
North Cape May, or 10 miles northwest of Cape May, moving north at 55
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Cumberland, Glassboro, Hammonton, Clayton,
Buena, Laurel Lake, Weymouth, Woodbine, Estell Manor, Newfield,
Franklinville, Leesburg, Elwood-Magnolia, Dorothy, Bricksboro,
Fortesque, Eldora and Mauricetown.

Torrential rainfall is also occurring with this storm.

LAT...LON 3901 7496 3909 7490 3916 7489 3917 7490
      3919 7497 3919 7503 3922 7503 3921 7510
      3918 7515 3924 7518 3970 7515 3961 7463
      3897 7496
TIME...MOT...LOC 1531Z 186DEG 47KT 3902 7508 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 5, 9:57 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 5, 9:57 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
957 AM EDT Fri May 5 2017

.SYNOPSIS...
Low pressure will track into western Pennsylvania late this
afternoon and early this evening, then into western New York early
Saturday morning. An associated cold front moves through our region
Saturday. This area of low pressure is forecast to meander across
southeastern Canada and New England later Saturday into early next
week, then it may shift offshore Wednesday before perhaps drifting
westward some Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An area of low pressure currently located near the Ohio/West
Virginia border will slowly move northeastward into western
Pennsylvania through today. An associated warm front is slowly
lifting toward southern Delaware and Maryland this morning, and
is expected to slowly lift across the area during the
afternoon. It may take until the very late afternoon before it
clears the entire area, if it does at all.

Plenty of moisture is riding up over the warm front withing the
south-southwest flow aloft. With several short wave/vorticity
impulses moving across the area this morning into this
afternoon, there will continue to be areas of moderate to heavy
rain, with occasional thunderstorms this morning into the early
afternoon.

The heaviest and steadiest rainfall associated with the stronger
of the short waves is moving into the Delmarva this morning.
This will lift northward across the remainder of the area
through the rest of the morning and into the afternoon.

As the steady rain is forecast to begin sliding to our east
during the afternoon leaving clouds and showers in its wake.
Drying at the mid levels, especially over eastern Pennsylvania
and the upper Delmarva, should cause a modest increase in
instability. The resulting low CAPE and high shear environment
may lead to the development of thunderstorms with a marginal
risk for severe weather.

Rainfall totals by the end of the day should range generally from
0.75 to 1.50 inches in our region with locally high amounts
possible. Based on antecedent conditions we should be able to handle
these amounts with little more than some flooding in areas of poor
drainage and ponding of water on roadways.

An east wind this morning will shift to the southeast and south
following the passage of the warm front. Speeds are forecast to
favor the 10 to 20 MPH range with gusts into the 20s.

Temperatures will likely remain relatively stable until the warm
front arrives. Readings should then increase with highs anticipated
to range from around 60 in the Poconos and far northern New Jersey
to the middle 70s in central and southern Delaware and in the
adjacent counties of eastern Maryland.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
The initial mid level low is expected to fill this evening with
another mid level low developing in the Lake Huron vicinity tonight.
The surface low is forecast to drift from western and central
Pennsylvania into western and central New York.

Low level moisture will continue to linger in our region. As a
result, we are anticipating a mostly cloudy sky along with some rain
shower activity.

The wind is forecast to remain from the south for tonight around 10
to 15 MPH. Temperatures will stay rather mild with lows generally in
the 55 to 60 degree range.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Blocking pattern results in cooler weather and at times
unsettled.

Synoptic setup...A significant closed low is forecast to be entrenched
across the East through this entire time frame, as a blocking
pattern is established. This will result in the center of the
closed low meandering some as pockets of energy rotate around
it. The timing of these pieces of energy are of lower confidence,
however they may enhance the shower threat some especially
Saturday. There could even be some snowflakes mixed in over the
higher terrain of the southern Poconos Sunday night into Monday.
We used a blend of model guidance and continuity for Saturday
through Sunday night, then an even blend of continuity and the
00z WPC Guidance thereafter. Some adjustments were then made
following additional collaboration with our neighboring offices.

For Saturday and Sunday...A pronounced closed low is forecast to be
centered just to our west Saturday, which then meanders up across
New York State and adjacent Ontario Canada. There is plenty of short
wave energy rotating around this closed low, however a good amount
of it is more channelized. Surface low pressure will tend to track
into southeastern Canada Saturday with a cold front moving through
followed by a surface trough. There will be showers across the area
Saturday, however these may be more focused in eastern Pennsylvania
to northwestern New Jersey as these areas are closer to the cold
core aloft. If there is enough heating (breaks of sunshine), then
some low-topped convection cannot be ruled out. The showers should
diminish early Saturday evening as they probably are mostly driven
by daytime heating, then any shower Sunday may end up spotty with
potentially less forcing overall. It will be cooling each day along
with a brisk southwest wind shifting to the west-northwest. It is
possible some wet snowflakes mix in with any rain showers in the
higher terrain of the Poconos later Sunday night. Temperatures
should drop into the 30s west of I-95 Sunday night, with near
freezing temperatures in parts of the Poconos. Some wind may hold on
to prevent frost from occurring.

For Monday and Tuesday...A blocking pattern will keep a closed low
anchored over the Northeast, although with short wave energy
continuing to rotate around it the center of the closed low will
wobble around. The cold air aloft may continue to provide enough
instability during the daylight hours for a few showers to develop.
This may be across our northern areas closer to the center of the
closed low, with any development mostly in the afternoon and early
evening. The presence of a potent closed low overhead with the
associated cold air aloft should lead to additional cloud cover
during the heating of the day. There could be some wet snowflakes
mixed in to start Monday morning in the higher elevations of the
Poconos.

For Wednesday and Thursday...The center of the closed low may wobble
south some during Wednesday before shifting offshore. This should
keep surface low pressure offshore, although some guidance wants to
shift the surface low westward some later Wednesday and Thursday.
This is not anticipated to make it this far west given some ridging
trying to build into the Ohio Valley as the flow aloft starts to
open up some. While a few showers cannot be ruled out Wednesday
during peak heating, it appears as of now that this time frame is
mainly dry. We should see some temperature moderation especially
Thursday.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

IFR conditions in periods of moderate to heavy rain will
continue through the remainder of the morning and into the early
afternoon. Some isolated thunderstorms will also be possible.
Winds will be gusty around 20-25 knots at times

The main area of rain is expected to move to the east and northeast
and away from our TAF sites this afternoon. However, clouds and
showers are expected to linger into tonight. Flight categories
should vary between IFR and MVFR with some periods of VFR possible,
as well.

There is a chance of afternoon thunderstorms, mainly around KILG,
KPHL, KRDG, KABE and points to the west. However, their potential is
too low to include in the TAFs at this time.

The wind will be from the east around 8 to 14 knots this morning
with gusts near 20 knots. The wind direction is forecast to shift to
the southeast and south as a warm front lifts slowly through our
region from about mid morning to mid afternoon. A south wind around
8 to 14 knots is anticipated for tonight.

OUTLOOK...
Saturday and Sunday... MVFR ceilings at times especially Saturday
along with some showers. Mostly VFR Sunday however cannot rule out a
few showers especially during the afternoon and early evening.
South to southwest winds 10-15 knots with gusts up to 25 knots,
becoming west-northwest during Sunday. The strongest winds should be
during the daylight hours.

Monday and Tuesday...Generally VFR. A few showers possible mainly
each afternoon and early evening. Northwest to north winds 10-15
knots, and possibly gusty during the daylight hours.

&&

.MARINE...
We've upgraded the Delaware Bay to a Gale Warning for the
remainder of the morning into this afternoon. Winds have been
gusting 35-40 knots at times outside of convective activity and
will likely continue into the afternoon. The Small Craft
Advisory remains in effect for the remainder of the waters.

The wind is anticipated to be from the east this morning becoming
southeast as the day progresses. A southerly wind is likely for
tonight. Wind speeds will favor the 15 to 20 knot range with gusts
of 25 to 30 knots, except gusts 35-40 knots on the Delaware Bay.
Periods of rain and occasional thunderstorms are possible into
this afternoon. Higher winds and waves are possible with heavier
showers and thunderstorms.

Low pressure is forecast to moves from eastern Kentucky and West
Virginia this morning to western and central New York State tonight.
The low is expected to pull a warm front over the coastal waters of
Delaware and New Jersey today.

Wave heights on our ocean waters will likely build to 6 to 9
feet and waves on Delaware Bay should build to 2 to 5 feet.

OUTLOOK...
Saturday and Sunday...A Small Craft Advisory remains in effect
through 6 PM Saturday. There is a chance of some near gale force
gusts early Saturday morning, however this is lower confidence. The
winds are expected to diminish later in the day Saturday and
especially at night, and seas should be subsiding gradually Saturday
night into Sunday. As a result, the Small Craft Advisory may need to
be extended at least through Saturday night mainly for the ocean
zones.

Monday and Tuesday...Wind gusts may be near 25 knots Monday,
otherwise below advisory criteria. The seas could be near 5 feet to
start on the ocean zones, however overall these should be subsiding
some through Tuesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ450>455.
 Gale Warning until 6 PM EDT this evening for ANZ430-431.

&&

Synopsis...Gorse
Near Term...Iovino/Robertson
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino/Robertson
Marine...Gorse/Iovino/Robertson
Hazardous weather outlook, May 5, 9:57 AM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
957 AM EDT Fri May 5 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-061400-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
957 AM EDT Fri May 5 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Moderate to heavy rainfall today are currently forecast to produce
rainfall amounts of 0.75 to 1.50 inches but isolated higher amounts
are possible. Some flooding may develop, particularly in urban and
poor drainage areas, if the localized heavier rainfall amounts occur.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>455-061400-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
957 AM EDT Fri May 5 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Thunderstorms may produce locally higher winds in excess of 35 knots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A brief period of gales are possible early Saturday morning, however
this is of lower confidence.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-061400-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
957 AM EDT Fri May 5 2017

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A brief period of gales are possible early Saturday morning, however
this is of lower confidence.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 5, 11:22 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1122 AM EDT FRI MAY 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     MARINE TSTM WIND SEASIDE HEIGHTS         39.94N  74.08W
05/05/2017  M39 MPH          OCEAN              NJ   WEATHERFLOW

&&

EVENT NUMBER PHI1700653

FRANCK
Local storm report, May 5, 11:23 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 AM EDT FRI MAY 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     MARINE TSTM WIND LONG BEACH PARK         39.72N  74.13W
05/05/2017  M44 MPH          OCEAN              NJ   WEATHERFLOW

&&

EVENT NUMBER PHI1700654

FRANCK
Local storm report, May 5, 11:24 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 AM EDT FRI MAY 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     MARINE TSTM WIND LONG BEACH PARK         39.72N  74.13W
05/05/2017  M52 MPH          OCEAN              NJ   WEATHERFLOW

&&

EVENT NUMBER PHI1700655

FRANCK
Local storm report, May 5, 11:25 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 AM EDT FRI MAY 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     MARINE TSTM WIND OCEAN CITY              39.27N  74.60W
05/05/2017  M39 MPH          CAPE MAY           NJ   WEATHERFLOW

&&

EVENT NUMBER PHI1700656

FRANCK
Local storm report, May 5, 11:32 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 AM EDT FRI MAY 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
05/05/2017  M39 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1700657

FRANCK
Special weather statement, May 5, 11:32 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1132 AM EDT FRI MAY 5 2017

NJZ016>018-021>024-051615-
Salem-Cumberland-Camden-Atlantic-Atlantic Coastal Cape May-Cape
May-Gloucester-
1132 AM EDT FRI MAY 5 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ATLANTIC...CUMBERLAND...
EAST CENTRAL SALEM...SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER
AND NORTHWESTERN CAPE MAY COUNTIES...

At 1131 AM EDT, a strong thunderstorm was located 7 miles west of
North Cape May, or 10 miles northwest of Cape May, moving north at 55
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Cumberland, Glassboro, Hammonton, Clayton,
Buena, Laurel Lake, Weymouth, Woodbine, Estell Manor, Newfield,
Franklinville, Leesburg, Elwood-Magnolia, Dorothy, Bricksboro,
Fortesque, Eldora and Mauricetown.

Torrential rainfall is also occurring with this storm.

LAT...LON 3901 7496 3909 7490 3916 7489 3917 7490
      3919 7497 3919 7503 3922 7503 3921 7510
      3918 7515 3924 7518 3970 7515 3961 7463
      3897 7496
TIME...MOT...LOC 1531Z 186DEG 47KT 3902 7508

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:36 AM EDTSpecial Marine WarningPHI39 min
May 5, 9:12 AM EDTSpecial Weather StatementPHICamden, Gloucester, Salem33 min
May 5, 9:13 AM EDTSpecial Marine WarningPHI62 min
May 5, 9:30 AM EDTSpecial Weather StatementPHIAtlantic30 min
May 5, 9:46 AM EDTSpecial Marine WarningPHI59 min
May 5, 9:50 AM EDTGale WarningPHI6 hr
May 5, 9:56 AM EDTSpecial Marine WarningPHI64 min
May 5, 10:00 AM EDTSpecial Weather StatementPHIBurlington, Ocean45 min
May 5, 10:11 AM EDTSpecial Marine WarningPHI64 min
May 5, 10:33 AM EDTSpecial Weather StatementPHIMonmouth, Ocean42 min
May 5, 10:38 AM EDTSpecial Marine WarningPHI37 min
May 5, 10:47 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean4 hr
May 5, 10:48 AM EDTSpecial Weather StatementPHIAtlantic27 min
May 5, 11:00 AM EDTSpecial Marine WarningPHI60 min
May 5, 11:14 AM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr
May 5, 11:18 AM EDTSpecial Marine WarningPHI27 min
May 5, 11:20 AM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth5 hr
May 5, 11:21 AM EDTSpecial Weather StatementPHIMonmouth, Ocean54 min
May 5, 11:33 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more4 hr
May 5, 11:54 AM EDTSpecial Marine WarningPHI66 min
May 5, 12:45 PM EDTSpecial Weather StatementPHIMonmouth, Ocean45 min
May 5, 12:53 PM EDTSpecial Marine WarningPHI67 min
May 5, 12:54 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
May 5, 1:02 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex4 hr
May 5, 9:00 AM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot60 min
May 5, 10:00 AM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's45 min
May 5, 11:00 AM EDTSpecial Weather StatementPHISussex60 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.